Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects
May 20, 2004

Hi,how are you? I'm hiv+ just starting to take med.The combo I'm taking is combivir and viramune.I'm having some side effects nausea and sometime dizziness.who long will this happen?

Response from Dr. Henry

In my experience the symptoms you describe generally diminish over the first 2-6 weeks. If patients are still having problems at 8 weeks then I get worried that maybe some effort should be made to figure out which is the offending medication and try to switch off that med to another drug which does not share the bothersome side effect. KH



Previous
burning sensation in legs
Next
avascular necrosis -- knee

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement